Schriftzug auf dem Display

View previous topic View next topic Go down

Schriftzug auf dem Display

Post  Hrydry on Mon Dec 06, 2010 1:11 pm

Moin,moin Sniper hab seit einiger Zeit ein Schriftzug auf mein Display " PhsyX -GPU " ich weis einfach nicht woher und wie man das abstellen kann Question taucht nur beim Spielen auf.
Hat einer von Plan.

Moin, moin Sniper have recently shown a logo on my screen "PhsyX GPU" I know not just where and how you can turn off the:: Dive only when playing on
Did any of plan.

Hrydry
Unstoppable!
Unstoppable!

Number of posts : 52
Age : 53
Ort : Deutschland/Ottersberg
Registration date : 2010-02-21

View user profile http://www.my.opera.com/hrydry

Back to top Go down

Re: Schriftzug auf dem Display

Post  [CBS]KillYa! on Mon Dec 06, 2010 1:21 pm

Hi HryDry,

did you check nvidia settings? There should be a topic physx settings, could be a hint ;-)

__________________________________________________________________________________________________
    Cheers!


I use




[CBS]KillYa!
Head Hunter
Head Hunter

Number of posts : 1312
Age : 45
Ort : close to Walsrode
Registration date : 2007-09-21

View user profile http://cbs-team.net

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum